Loading...
Loading...

Go to the content (press return)

Limits of some Riemann sums

Author
Diaz-Barrero, J.L.; Gibergans-Báguena, J.
Type of activity
Journal article
Journal
Octogon mathematical magazine
Date of publication
2013-09
Volume
21
Number
1
First page
43
Last page
49
URL
http://www.uni-miskolc.hu/~matsefi/Octogon/index.php?menu=archive&volume=2013_1 Open in new window
Group of research
COSDA-UPC - COmpositional and Spatial Data Analysis
NRG - Natural Hazards and Geostatistics

Participants